You are logged in as an admin user. This page is cached for performance until Tue, 28 Jun 2022 16:11:52 GMT. Preview latest contents by clicking Refresh.
Logout

Thomas Kohnen

Keynote Speaker
Participates in 7 items

Prof. Thomas Kohnen is Professor and Chair of the Department of Ophthalmology at the Goethe University, Frankfurt, one of the busiest teaching hospitals in Germany. He has over 25 years of clinical and research experience in cataract and refractive surgery, has performed or supervised over 35,000 procedures, and has authored more than 300 peer-reviewed publications. Prof. Kohnen is editor of Journal of Cataract & Refractive Surgery and editorial board members of the American Journal of Ophthalmology. He is currently Treasurer and Executive Board Member of the European Society of Cataract and Refractive Surgeons (ESCRS), President of the International Intraocular Implant Club (IIIC), and former President of the German Ophthalmological Society (DOG) and German Society for Cataract & Refractive Surgeons (DGII). His awards include the American Academy of Ophthalmology (AAO) Achievement Award in 2002 and AAO Senior Achievement award in 2009, Goethe University Prize for Extraordinary Commitment in Teaching in 2013, Australian Society of Cataract and Refractive Surgery (AUSCRS) Gold Medal Lecture recipient in 2018, and the Deutschen Ophthalmochiurgen [German Ophthalmic Surgeons] (DOC) Platinum Medal in 2019.

Financial disclosure: Dr. Kohnen has/had an affiliation (financial or otherwise) with a commercial organization:

  • Alcon
  • Avedro
  • Johnson & Johnson
  • Oculentis
  • Oculus
  • Presbia
  • Schwind
  • Zeiss

Sessions in which Thomas Kohnen participates

Friday 25 June, 2021

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
11:00 AM
11:00 AM
Current Concepts I
1 hour 30 minutes, 11:00 AM - 12:30 PM

Stephanie Dotchin (Moderator)

Joshua C. Teichman (Moderator)

Jean Deschênes (Moderator)

Jim Farmer (Moderator)

Navdeep Nijhawan (Moderator)

Justin Mora, Keynote Speaker (Keynote speaker)

Ramesh Kekunnaya, Keynote Speaker (Keynote speaker)

Thomas Kohnen, Keynote Speaker (Keynote speaker)

Graham Barrett, Keynote Speaker (Keynote speaker)

Yuri McKee, Keynote Speaker (Keynote speaker)

Careen Lowder, Keynote Speaker (Keynote speaker)

Hardeep Mudhar, Keynote Speaker (Keynote speaker)

Jill Foster, Keynote Speaker (Keynote speaker)

Mona Harissi-Dagher (Moderator)

11:55 AM
11:55 AM
Accommodating IOLs: Juvene™ LensGen
8 minutes, 11:59 AM - 12:07 PM
  Part of: Current Concepts I

Keynote Speaker | Conférencier invité

Thomas Kohnen, Keynote Speaker (Keynote speaker)

3:15 PM
3:15 PM
Cataract 2020+1
1 hour 30 minutes, 3:15 PM - 4:45 PM

Jit Gohill (Moderator)

Karolinne Rocha, Keynote Speaker (Keynote speaker)

Yuri McKee, Keynote Speaker (Keynote speaker)

Graham Barrett, Keynote Speaker (Keynote speaker)

Thomas Kohnen, Keynote Speaker (Keynote speaker)

Joshua C. Teichman (Moderator)

3:25 PM
3:25 PM
Management of refractive surprises
10 minutes, 3:27 PM - 3:37 PM
  Part of: Cataract 2020+1

Keynote Speaker | Conférencier invité

Thomas Kohnen, Keynote Speaker (Keynote speaker)

5:30 PM
5:30 PM

STC | CTC

Joshua C. Teichman (Moderator)

Thomas Kohnen, Keynote Speaker (Keynote speaker)

Yuri McKee, Keynote Speaker (Keynote speaker)

Karolinne Rocha, Keynote Speaker (Keynote speaker)

Graham Barrett, Keynote Speaker (Keynote speaker)

Amandeep Rai (Moderator)

Sunday 27 June, 2021

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
5:30 PM
5:30 PM
Glaucoma x Cataract
1 hour 30 minutes, 5:30 PM - 7:00 PM

Lisa Gould (Moderator)

Leon Herndon, Keynote Speaker (Keynote speaker)

Thomas Kohnen, Keynote Speaker (Keynote speaker)

Karolinne Rocha, Keynote Speaker (Keynote speaker)

Yuri McKee, Keynote Speaker (Keynote speaker)

Graham Barrett, Keynote Speaker (Keynote speaker)

Jit Gohill (Moderator)

Joshua C. Teichman (Moderator)

Jing Wang (Moderator)

6:10 PM
6:10 PM
Phakic IOLs: The good, the bad, the ugly
10 minutes, 6:12 PM - 6:22 PM
  Part of: Glaucoma x Cataract

Keynote Speaker | Conférencier invité

Thomas Kohnen, Keynote Speaker (Keynote speaker)

Share this